# SDR CA061124009

- Difficulty date: November 21, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 10,172 hours, 7 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935734
- Condition: Delaminated
- Location: Cockpit
- Part time: 13,516 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON NOV. 22, 2006 A/C 208 DURING INSPECTION OF THE NR 5 RT EYEBROW WINDOW IT WAS NOTED THAT THE NR 4 RT EYEBROW WINDOW WAS DELAMINATED BEYOND LIMITS. THE AIRCRAFT WAS REMOVED FROM SERVICE AND THE NR 4 RT EYEBROW WINDOW WAS REPLACED. BOEING IS AWARE OF THIS IN SERVICE ISSUE AND HAS INITIATED SERVICE RELATED PROBLEM (SRP) 56-0018. BOEING HAS ALSO ISSUED SERVICE BULLETIN 737-56-1017 TO PROVIDE 737NG OPERATORS WITH AN OPTION TO REPLACE THE NR 4 AND 5 WINDOWS WITH STRUCTURAL PLUGS. WESTJET IS PLANNING ON INCORPORATING THIS SERVICE BULLETIN.
